# SDR SWAA2022012461726

- Difficulty date: January 14, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 54,104 hours, 35,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY EXIT LIGHT AT 6FED IS INOP ;  RELAMPED BULLNOSE EMERGENCY EXIT LIGHT AT 6FED AND LIGHT IS STILL INOP. ALL WORK PERFORMED AS PER AMM. 33-51-03-960-801 STEP 2.D.1. REPLACED M1674 EMERGENCY EXIT LIGHT BATTERY PACK AND PERFORMED GOOD INSTALLATION TEST OF BATTERY AND BULLNOSE EMERGENCY EXIT LIGHT AS PER AMM. 33-51-06-960-805;  DISPLACED FWD ENTRY LIGHT FOR QC TO VERIFIY INSTALLATION OF BATTERY PACK M1674 PER AMM 33-51-06-960-805 STEP 4D(3)(A); VERIFIED CORRECTIVE ACTIONS STEP 6; OK TO CLOSE PANEL GIVEN.;  RE-INSTALLED FWD ENTRY LIGHT PER AMM 33-51-06-960-805 STEP 4E.(1); [10] VERIFIED CORRECTIVE ACTIONS STEP 9.
